# SDR SWAA2019053033188

- Difficulty date: May 13, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651624
- Part serial: 0003402
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED.  R&R DOOR IAW AMM.
